U.S. doctors online nowAsk doctors free
Ireland
A female asked:

I stopped the pill 4 mth ago nearly,&have had iregular periods since my last one was cycle day 35 and this mth came very late at 41days im worried.

1 doctor answer4 doctors weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
Not ovulating?: Birth control pills make your periods very regular. Now that you have stopped, your body is supposed to kick in and give you regular periods. It does this by ovulating every month. For a variety of reasons, some women don't ovulate and this makes them have very irregular periods. If you want to get pregnant, you should see your Gyn about this. If you don't, consider going back on the pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 15, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.